Academic Journals Database
Disseminating quality controlled scientific knowledge

On a Class of Dual Model with Divided Threshold

ADD TO MY LIST
 
Author(s): Yuzhen Wen

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 03;
Start page: 54;
Date: 2011;
Original page

Keywords: Threshold Strategy | Dual Risk Model | Generalized Erlang (n) Risk Process

ABSTRACT
In this paper, we consider the dual of the generalized Erlang (n) risk model under a threshold dividend strategy. We derive an integrodifferential equation satisfied by the expectation of the discounted dividends until ruin. The case when profits follow an exponential distribution is solved.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions